# SDR SWAA2018091825327

- Difficulty date: August 22, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 54,545 hours, 30,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: 146A7502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, RT FLOOR TO SIDEWALL SUPPORT PLATE CORRODED BETWEEN BS 727+10 TO BS 767, RBL 23.  R&R SUPPORT PER DWG & SRM.
